Two simple algorithms for bin covering

Csirik János and Frenk J. B. G. and Labbé M. and Zhang S.: Two simple algorithms for bin covering. In: Acta cybernetica, (14) 1. pp. 13-25. (1999)

[thumbnail of cybernetica_014_numb_001_013-025.pdf]
Cikk, tanulmány, mű

Download (773kB) | Preview


We define two simple algorithms for the bin covering problem and give their asymptotic performance.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1999
Volume: 14
Number: 1
ISSN: 0324-721X
Page Range: pp. 13-25
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika, Algoritmus
Additional Information: Bibliogr.: 25. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 14. 08:23

Actions (login required)

View Item View Item